MathSciNet Relay Station
MathSciNet bibliographic data
MR576291 (82a:47050) 47H06 (47H20)
Reich, Simeon Strong convergence theorems for resolvents of accretive operators in Banach spaces. J. Math. Anal. Appl. 75 (1980), no. 1, 287–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement